| Model Number |
500001002500 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 09-apr-2018 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the biometric identifier (bio id) was failed.A field service engineer (fse) remotely accessed the station using the admin account and proceeded to uninstall and reinstall the bio id driver software.After completing the installation, the bio id functionality was tested through the software application.The customer was able to successfully log into the application using biometric authentication, confirming the issue was resolved.The system functioned as intended after the field service engineer resolved the issue of the device.
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ es biometric identifier required maintenance.The customer reported that there was a delay in the dispensing of medication.There were no adverse events or injuries reported based on this event.